Cookies?
Library Header Image
LSE Research Online LSE Library Services

"Allen, Peter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 26.

Allen, Peter, Böttcher, Julia, Griffiths, Simon, Kohayakawa, Yoshiharu and Morris, Robert (2016) Chromatic thresholds in dense random graphs. Random Structures & Algorithms . ISSN 1098-2418 (In Press)

Allen, Peter, Böttcher, Julia, Griffiths, Simon, Kohayakawa, Yoshiharu and Morris, Robert (2016) Chromatic thresholds in sparse random graphs. Random Structures & Algorithms . ISSN 1098-2418 (In Press)

Allen, Peter, Böttcher, Julia, Cooley, Oliver and Mycroft, Richard (2016) Tight cycles and regular slices in dense hypergraphs. Journal of Combinatorial Theory, Series A . ISSN 0097-3165 (In Press)

Allen, Peter, Böttcher, Julia, Kohayakawa, Yoshiharu and Roberts, Barnaby (2016) Triangle-free subgraphs of random graphs. Combinatorics, Probability and Computing . ISSN 0963-5483 (In Press)

Allen, Peter, Böttcher, Julia, Cooley, Oliver and Mycroft, Richard (2015) Regular slices for hypergraphs. Electronic Notes in Discrete Mathematics, 49 . pp. 691-698. ISSN 1571-0653

Allen, Peter, Böttcher, Julia, Hladký, Jan and Piguet, Diana (2015) A density Corrádi-Hajnal theorem. Canadian Journal of Mathematics, 67 (4). pp. 721-758. ISSN 0008-414X

Allen, Peter, Böttcher, Julia, Kohayakawa, Yoshiharu and Person, Yury (2015) Tight Hamilton cycles in random hypergraphs. Random Structures and Algorithms, 46 (3). pp. 446-465. ISSN 1042-9832

Allen, Peter, Böttcher, Julia, Ehrenmüller, Julia and Taraz, Anusch (2015) Local resilience of spanning subgraphs in sparse random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway. (Unpublished)

Allen, Peter, Böttcher, Julia, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2015) Powers of Hamilton cycles in pseudorandom graphs. Combinatorica . ISSN 1439-6912 (In Press)

Allen, Peter, Roberts, Barnaby and Skokan, Jozef (2015) Ramsey numbers of squares of paths. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway.

Allen, Peter, Böttcher, Julia, Cooley, Oliver and Mycroft, Richard (2015) Tight cycles in hypergraphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway. (Unpublished)

Allen, Peter, Böttcher, Julia, Roberts, Barnaby and Kohayakawa, Yoshiharu (2015) Triangle-free subgraphs of random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway. (Unpublished)

Allen, Peter, Böttcher, Julia and Person, Yury (2014) An improved error term for minimum H-decompositions of graphs. Journal of Combinatorial Theory, Series B, 108 . pp. 92-101. ISSN 0095-8956

Allen, Peter, Keevash, Peter, Sudakov, Benny and Verstraëte, Jacques (2014) Turán numbers of bipartite graphs plus an odd cycle. Journal of Combinatorial Theory, Series B, 106 (1). pp. 134-162. ISSN 0095-8956

Allen, Peter, Böttcher, Julia, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2014) Powers of hamilton cycles in pseudorandom graphs. LATIN 2014: Theoretical Informatics, 8392 (30). pp. 355-366. ISSN 16113349

Allen, Peter, Böttcher, Julia, Hladký, Jan and Piguet, Diana (2014) An extension of Turán's theorem, uniqueness and stability. The Electronic Journal of Combinatorics (E-JC) (4). P4.5. ISSN 1077-8926

Allen, Peter, Böttcher, Julia, Griffiths, Simon and Kohayakawa, Yoshiharu (2013) The chromatic threshold of graphs. Advances in Mathematics, 235 . pp. 261-295. ISSN 0001-8708

Allen, Peter, Skokan, Jozef and Würfl, Andreas (2013) Maximum planar subgraphs in dense graphs. Electronic Journal of Combinatorics, 20 (3). ISSN 1077-8926

Allen, Peter, Böttcher, Julia, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2013) An approximate blow-up lemma for sparse pseudorandom graphs. Electronic Notes in Discrete Mathematics, 44 . pp. 393-398. ISSN 1571-0653

Allen, Peter, Böttcher, Julia and Hladky, Jan (2011) Filling the gap between Turan's theorem and Posa's conjecture. Journal of the London Mathematical Society, 84 (2). pp. 269-302. ISSN 0024-6107

Allen, Peter (2010) Dense H-free graphs are almost (χ(H)−1)-partite. The Electronic Journal of Combinatorics, 27 (R21). ISSN 1077-8926

Allen, Peter, Böttcher, Julia, Hladký, Jan and Cooley, Oliver (2009) Minimum degree conditions for large subgraphs. Electronic Notes in Discrete Mathematics, 34 . pp. 75-79. ISSN 1571-0653

Allen, Peter, Lozin, Vadim and Rao, Michaël (2009) Clique-width and the speed of hereditary properties. The Electronic Journal of Combinatorics, 16 (1). R35. ISSN 1077-8926

Allen, Peter (2009) Forbidden induced bipartite graphs. Journal of Graph Theory, 60 (3). pp. 219-241. ISSN 0364-9024

Allen, Peter (2008) Covering two-edge-coloured complete graphs with two disjoint monochromatic cycles. Combinatorics, Probability and Computing, 17 (4). pp. 471-486. ISSN 0963-5483

Allen, Peter (2007) Almost every 2-SAT function is unate. Israel Journal of Mathematics, 161 (1). pp. 311-346. ISSN 0021-2172

This list was generated on Sat Oct 1 19:57:42 2016 BST.